Alert archive / Arizona / Flash Flood Warnings in 2025

Flash Flood Warning 65, NWS Tucson, AZ

October 11, 2025Pima County, Arizona

NWS Tucson, AZ issued this flash flood warning at Oct 11, 2025, 2:59 PM MST for Pima County, Arizona. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2025, 2:59 PM MST (21:59 UTC)
Expired
Oct 11, 2025, 6:30 PM MST
In force
4 hr
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Pima County, AZ

The radar

The Tucson radar (KEMX), 32 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

228 
WGUS55 KTWC 112159
FFWTWC
AZC019-112330-
/O.NEW.KTWC.FF.W.0065.251011T2159Z-251011T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tucson AZ
259 PM MST Sat Oct 11 2025

The National Weather Service in Tucson has issued a

* Flash Flood Warning for...
  East Central Pima County in southeastern Arizona...

* Until 430 PM MST.

* At 259 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1 inch of rain has 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Tucson, Davis-Monthan Air Force Base, Tanque Verde, Vail, Saguaro 
  National Park East, Catalina Foothills and Rita Ranch.

This includes Interstate 10 between mile markers 269 and 277.

This includes the following Flash Flood Prone Locations...
Harrison Rd at Pantano Wash, Agua Caliente Wash from Soldier Trl to 
Fort Lowell, Wentworth Rd at Tanque Verde Wash, Tanque Verde Loop Rd 
at Tanque Verde Wash, Old Spanish Trl at Rincon Creek, Escalante Rd 
at Atterbury Wash, Camino Loma Alta at Rincon Creek, Freeman Rd 
between Broadway and Old Spanish Trail, Limberlost Rd from Soilder 
Trail to Homestead Ave and Old Spanish Trail at Jeremy Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3218 11089 3227 11081 3233 11065 3228 11053
      3222 11048 3206 11064 3204 11072 3205 11079
      3209 11086

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MJS
2 follow-up statements
478 
WGUS55 KTWC 112318
FFWTWC
AZC019-120130-
/O.EXT.KTWC.FF.W.0065.000000T0000Z-251012T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tucson AZ
418 PM MST Sat Oct 11 2025

The National Weather Service in Tucson has extended the

* Flash Flood Warning for...
  East Central Pima County in southeastern Arizona...

* Until 630 PM MST.

* At 418 PM MST, Doppler radar continues to indicate thunderstorms 
  producing heavy rain across the warned area. Up to 1 inch of rain 
  has fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Tucson, Davis-Monthan Air Force Base, Tanque Verde, Vail, Saguaro 
  National Park East, Catalina Foothills and Rita Ranch.

This includes Interstate 10 between mile markers 269 and 277.

This includes the following Flash Flood Prone Locations...
Harrison Rd at Pantano Wash, Agua Caliente Wash from Soldier Trl to 
Fort Lowell, Wentworth Rd at Tanque Verde Wash, Tanque Verde Loop Rd 
at Tanque Verde Wash, Old Spanish Trl at Rincon Creek, Escalante Rd 
at Atterbury Wash, Camino Loma Alta at Rincon Creek, Freeman Rd 
between Broadway and Old Spanish Trail, Limberlost Rd from Soilder 
Trail to Homestead Ave and Old Spanish Trail at Jeremy Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be aware of your surroundings and do not drive on flooded roads.

Remain alert for flooding even in locations not receiving rain. 
Washes, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3218 11089 3227 11081 3233 11065 3228 11053
      3222 11048 3206 11064 3204 11072 3205 11079
      3209 11086

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MJS
822 
WGUS75 KTWC 120132
FFSTWC

Flash Flood Statement
National Weather Service Tucson AZ
632 PM MST Sat Oct 11 2025

AZC019-120142-
/O.EXP.KTWC.FF.W.0065.000000T0000Z-251012T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pima AZ-
632 PM MST Sat Oct 11 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL PIMA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 500 PM MST Monday for a 
portion of Southeast Arizona.

&&

LAT...LON 3218 11089 3227 11081 3233 11065 3228 11053
      3222 11048 3206 11064 3204 11072 3205 11079
      3209 11086

$$

MJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 1:24 PM MST, 1 hour 35 minutes earlier.

Area forecast discussion, Oct 11, 1:24 PM MST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
124 PM MST Sat Oct 11 2025

.SYNOPSIS...Deep tropical moisture will remain over the area into
Monday, along with widespread shower and thunderstorm chances. The
prolonged period of rain will result in rises across main stem
rivers and a Flood Watch is in effect. Rain chances diminish Tuesday
and dry conditions are expected areawide the second half of next
week. After today, high temperatures will be below normal through
all of next week.

&&

.DISCUSSION...The large scale pattern has a trough along the west
coast, a ridge of high pressure extending from central Texas
northeastward into the Great Lakes region and Tropical Depression
Raymond near the tip of the Baja Peninsula.

Deep tropical moisture resides across the forecast area, with PWAT
values at 200-300 percent of normal. Normal PWAT values for this
time of year are approximately 0.60 inches, with the last three KTWC
upper air soundings coming in 1.65, 1.42 and 1.60 inches, which were
all maximum daily records for those dates. These high moisture
values will continue through Monday as Tropical Depression Raymond
continues to track to the north-northwest at 13 mph and brings in a
reinforcing shot of deep tropical moisture up the Gulf of California
and Sonora, Mexico into southern Arizona.

While this moisture alone would produce widespread bands of showers
and isolated thunderstorms (which we have seen spread from west to
east across the forecast area over the last 24 hours), the threat of
heavier precipitation over the next several days will result from
the approaching trough as it interacts with this deep moisture, with
the trough digging south and then east across the western United
States.

The current forecast/most likely storm total rainfall amounts
through Monday are in the 1-2 inch range for much of southeast
Arizona, with localized higher amounts of 3-4 inches along the
International Border and in the Sky Island Mountains. The low end
model scenario (25th percentile) has 0.30-0.80 inches across most of
the area, with 1.0-1.5 inches along the International Border from
Nogales eastward, while the high end model scenario (90th
percentile, or a 1 in 10 chance of occurring) has widespread 2-3
inches, with localized higher amounts of around 5 inches along the
International Border from Nogales eastward.

The latest EMC's GEFS plume analysis for Tucson has a mean of 1.4
inches through Monday, with most of the solutions clustered between
1-2 inches, which matches up well with the current forecast. WPC
continues to highlight portions of the forecast area in slight risk
of excessive rainfall today through Monday. With the current
forecasted rainfall amounts there will likely be areal flooding
concerns and the potential for flash flooding in the heavier
rainfall bands and thunderstorms, as well as stream/main stem river
rises. Given all of this, a Flood Watch continues in effect for most
of southeast Arizona through 5 pm MST Monday. Refer to the PHXFFATWC
product for more information on the Flood Watch and to the HYDROLOGY
section below for hydro concerns.

Drier conditions return to the forecast area starting Tuesday, with
only a slight chance of precipitation across Graham and Greenlee
counties and then dry conditions areawide on Wednesday. Near normal
high temperatures today, with high temperatures lowering to 3-7
degrees below normal Sunday through the end of next week.

&&

.AVIATION...Valid through 13/00Z.
Generally BKN-OVC clouds at 5K-8K ft AGL thru the forecast period,
along with scattered to numerous -SHRA/-TSRA. MVFR conditions
possible in the -SHRA/-TSRA due to lower visibilities and ceilings.
SFC wind SLY/SWLY at 8-14 kts with occasional gusts to 20-25 kts,
becoming SELY/SLY aft 12/03Z. Aviation discussion not updated for
TAF amendments.

&&

.FIRE WEATHER...Near normal high temperatures today will lower to
3-7 degrees below normal through all of next week. Tropical moisture
in place will result in widespread showers and isolated
thunderstorms through Monday. There will be the potential for
widespread rainfall totaling 1-2 inches across much of southeast
Arizona through Monday, with higher amounts along the International
Border. Drier conditions start to move in Tuesday. Minimum RH values
will be at least 35+ percent in the valley's, with higher values in
the mountains into Tuesday. Min RH values lower into the 18-25
percent range in the valleys the second half of next week. 20-foot
sustained wind speeds will generally be 15 mph or less through next
week, with occasional gusts to 20-25 mph.

&&

.HYDROLOGY...Runoff from the expected rainfall this weekend into
early next week will bring rises to the main stem rivers/creeks
across southeast Arizona, with some of them potentially rising 3 to
8 feet. The main areas of concern will be the San Pedro River,
Nogales Wash and the Santa Cruz River. The latest forecast from the
CBRFC shows the San Pedro River at Palominas (SPPA3) nearing action
stage on Monday due to large runoff from the basin in Sonora,
Mexico. Otherwise, normally dry washes and low water crossings will
have water flowing through them.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday afternoon for AZZ501>509-511>515.

&&

Zell

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 2:52 PM MSTSevere Thunderstorm WarningTWCPima38 min

Nearby

Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.